For last 4 years my life become miserable . I suffer from very, very strong dizziness every day , minute , hour. No matter I am lying down or sitting . Dr prescribed me 10 mg citolapram for depression as I were very depress . It helped me soo amazingly good after 2 weeks.Dizziness were gone . Now Dr prescribe same pills but 20 mg . It's been more than 2 weeks I taking them and I feel soo strong dizziness and have very blurry vision .wonder if someone else felt the same way ?
Hi, i also take Citalopram and it did take me a while to adjust to them. I started at 20mg, then increased to 40mg, and then further down the line, upped to 60mg. Each time my dose was adjusted it took me 3 or 4 weeks to settle without adverse effects. I would suggest you give the new dose another week or 2 and then evaluate your symptoms. I know it is miserable in the meantime, but if it means improved mental heath long term, it is worth it. If after a couple of weeks, there is no improvement, revisit your doctor/psychiatrist to discuss your options...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Aug 2012 • 2 answers
Updated 23 Mar 2018 • 2 answers
Updated 4 Jul 2016 • 6 answers
Updated 27 Aug 2016 • 1 answer
Updated 2 days ago • 1 answer